# SDR UIEA2019042603990

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nut
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N0.4 ENG RH FAN COWL FWD HOIST POINT ATTACHMENT SCREW 2 EA A/NUT FOUND BROKEN.( N0.4 RH FAN COWL HOIST PLATE REPAIRED IAW RL-71-11-13526 REV.A  )
